# SDR SWAA2023052247665

- Difficulty date: May 11, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 45,621 hours, 27,817 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NEEDS ADJUSTMENT<[01] ADJUSTED R1 DOOR IN REF. B737 52-41-00-820-801;[02] VERIFIED R1 DOOR ADJUSTMENT.
